Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Omnacortil side vitiligo

Premium Questions

Dr.    Prof. Kunal Saha MD

I am suffering from active vitiligo and spreading rapidly.Earlier tried oral steroid ... but it is of no use.Tried NB-UBV but it does not work when vitiligo is active.Recently tried immunoral tablet ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Ilyas Patel MD

three are white though not milky white. Borders are not distinct. Dermatologist diagnosed it as vitiligo ... is steroid and can cause side effects. Tacroz is used for six months without any effect. Spots are... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Kakkar S. MD

then consulted once more Dermatologist who diagnosed it to be Earlier Vitiligo & prescribed Steriods along ... the white patches have spread to the upper eye lid & the skin below the eyes both sides. These... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Rahul Kumar MD

There is one skin disease in which a person have white patches on his whole body. Slowly slowly it increases and complete body skin becomes white. According to Google this disease is called as Vitiligo . My ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Diptanshu Das MD

I am going to marry a lady, she is 25 years old. Her father (My father-in-law) has Vitiligo . Her mother don't have.My lady is also don't have vitiligo. Her elder sister is also don't have that... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)

Public Forum Discussions

Dr.           Kakkar S. MD

Hello Doctor..my daughter has a vitiligo problem for the past 2 yrs..she was on Omnacortil for almost a year. Later she was given Medrol and topgraf cream and occasionally given Dicaris ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Albana Sejdini MD

Hello Doctor i have vitiligo for 18 years. 4 years ago I took narrowband therapy which was very ... with some medicine 1) Omnacortil 20 mg (two tablets for two days in a week) 2) Mometasone Foroate cream IP ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.   Iven Romic Rommstein MD

Hi Im 26yrs old female...im suffering from vitiligo from past 6months....previously in the start my ... for 3 months....tab Omnacortil 20mg for 10days after breakfast along with tacroz and deplene AF 2 times ... View answer

Answered by : Dr. Iven Romic Rommstein ( General Surgeon)
Dr. Johny Chacko MD

i started having vitiligo spots since jan this year and taking Prednisolone given by dermatologist ... side by side. and why doesn t a homeopathic doctor tell the name of the medicine. ... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr. Raghavendra K R MD

Sir I am suffering with vitiligo since last 14 years...its on left side and segmented.. Its not spreading.. Its confined to the left side only.. I m having narrow banding sessions. But this process is... View answer

Answered by : Dr. Raghavendra K R ( Dermatologist)

Mobile Questions and Answers

Dr. Robert Galamaga MD

might be vitiligo

Dr.  T Chandrakant MD

Hi. Many times vertigo is self -limiting , meaning the body takes its own care and cures it. The Doctor's advise is important to see that there is no organic lesion in the brain or the labyrithine apparatus. With the help...